Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 136843.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Tamagawa numbers and the Poincaré series of affine Weyl groups
Authors:Kaiser, Christian; Riedel, J.-E.
Date of Publication (YYYY-MM-DD):2000
Title of Journal:Journal für die Reine und Angewandte Mathematik
Volume:519
Start Page:31
End Page:39
Copyright:Jahrbuch 2001, Copyright MPG 2001
Review Status:Internal review
Audience:Not Specified
Intended Educational Use:No
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:LOCALID:28930
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.